# SDR RAIA960133

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 7,851 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BMI - FLT 7325 - LEFT ENGINE RPM WOULD NOT COME ABOVE 98.5 PERCENT - 99 PERCENT ON TAKEOFF.  FERRY FLIGHT TO STL.  MAINTENANCE ADJUSTED RPM, GROUND RUNS GOOD.  ENGINE TT, 6,994.1 HOURS.  (X)
